The Picard Maneuver@lemmy.worldM to memes@lemmy.world · 17 days agoHard modelemmy.worldimagemessage-square107linkfedilinkarrow-up11arrow-down10
arrow-up11arrow-down1imageHard modelemmy.worldThe Picard Maneuver@lemmy.worldM to memes@lemmy.world · 17 days agomessage-square107linkfedilink
minus-squareartifex@piefed.ziplinkfedilinkEnglisharrow-up0·17 days agoYeah, sadly it’s not too uncommon a side effect as you get older – not just for ADHD meds but for all stimulants. I guess that’s why you don’t see a ton of coked-out 80 year olds.
minus-squareBallShapedMan@lemmy.worldlinkfedilinkarrow-up0·17 days agoI’ll definitely dig into this. Particularly since I’m older!
Yeah, sadly it’s not too uncommon a side effect as you get older – not just for ADHD meds but for all stimulants. I guess that’s why you don’t see a ton of coked-out 80 year olds.
I’ll definitely dig into this. Particularly since I’m older!